MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM12040
Medical Device Problem Codes Positioning Failure (1158); Material Perforation (2205); Misfire (2532); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for the one malfunction.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12040 endovascular stent graft allegedly experienced failure to deploy, material perforation and deformation.This information was received from one source.The event involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction and a lot history review was completed.The device was returned for the one malfunction and the evaluation confirmed for positioning failure, misfire, and material perforation.A root cause was not determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model: fem12040 endovascular stent graft allegedly experienced positioning failure, material perforation and misfire.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9583856
Report Number2020394-2020-00194
Device Sequence Number18914196
Product Code PFV
UDI-Device Identifier04049519008639
UDI-Public(01)04049519008639
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM12040
Device Catalogue NumberFEM12040
Device Lot NumberANDW2143
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1